A certain generalization of the Frobenius theorem
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1881-1884
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a14,
author = {A. I. Perov},
title = {A certain generalization of the {Frobenius} theorem},
journal = {Differencialʹnye uravneni\^a},
pages = {1881--1884},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a14/}
}
A. I. Perov. A certain generalization of the Frobenius theorem. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1881-1884. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a14/